| Model Number |
E052 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited oversensing of noise.The health care professional (hcp) discussed that the episodes correlate to a medical procedure.No adverse patient effects were reported.At this time, this device remains in service.
Additional Manufacturer Narrative
Corrected fields e1 initial reporter last name.
Event or Problem Description